Veganin Tablets - 30 Tablets use a combination of codeine and paracetamol to provide short term relief of acute moderate pain, when other painkillers haven't worked.
These pain relief tablets are suitable for the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia. Paracetamol and codeine work in slightly different ways, giving you more effective pain relief across the board. And there's just a little caffeine in there, too, to add some pep to your step!
Please read the information on the pack and particularly in the enclosed leaflet very carefully.
Adults and children over 12 years old should swallow 2 tablets whole with a glass of water, every 4 to 6 hours. Do not take more than 8 tablets in 24 hours.
Not recommended for children under 12 years.
Do not take less than 4 hours after taking other painkillers.
This medicine can make you feel sleepy. Do not drive or operate machinery while taking this medicine until you know if it affects you in this way. See leaflet inside for more information.
If you need to take this medicine for more than 3 days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than three days it can make them worse.
CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Veganin Tablets - 30 Tablets must not be used for more than three days or alongside other products containing paracetamol. Consult a doctor if you have any concerns.
Do not exceed stated dose. If symptoms persist, consult your doctor.
|Date||Score||Customer Comment||Our Response|
||Items arrived just as ordered, and fit for purpose.|
||I have made use of this product whenever necessary over a number of years. I have found them of great relief.|
|Read more reviews on Feefo|